# SDR AALA202504151358

- Difficulty date: April 15, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 35,203 hours, 15,130 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Frame
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO RUDDER CONDUCTIVE FRAME FROM RUDDER STA 257.9 TO STA 276. ACCOMPLISHED SPLICE REPAIR PER SRM 55-40-01-2R AND EA 363604.
